# SDR DALA2023112809753

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS SPLICE REPAIR ON FRAME STA 974 BTW LONG 30 AND 27 LH IN REF NRC 00216. SUMMARY OF NRC 00685: CORROSION LEVEL 2. PREVIOUS SPLICE REPAIR ON FRAME STA 974 BTW LONG 30 AND 27 LH WERE REPLACED AND INSTALLED PER B717-200 SRM 53-20-07-2R PROCEDURE 3. (LP #0082463)
